# SDR DALA2021062503447

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 49,146 hours, 34,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY EVACUATION LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE OVERWING EMERGENCY EVACUATION LIGHTS BATTERY PACK B5-125 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7803975)
